Forum

Tecfidera and hair loss

Hi

to anyone taking tec- I hope you have a good outcome and no bad side effects with the drug, what I am hoping here, is maybe someone can give me advice on the hair loss associated with it?

other than flushing, I seem ok on it but every day I wash my hair and have to un clog the plug hole. Quite a lot seems to come out and I wonder, to anyone that has experienced this, does it continue? I feel like I’ll be left with no hair at this rate :-((

ive taken it 3/4 months now

many thanks and best wishes

emma

hi emma

i lost quite a lot of hair when first started tec.

i wasn’t worried because i have very thick, fine hair.

it seems to have stopped falling out now so try not to worry.

carole x

Hi Emma,

I’ve been on tecfidera for three years now, my hair was fine for the first year but over the past two it’s started breaking off and getting shorter,

I’ve started on biotin as a lot of people have recommended and I’m hoping it will get better, I’ll keep you posted! Hope yours stops falling out, perhaps try biotin tablets to see if it can counteract it a bit,

Lucy x